View Single Post
Old 09-09-2004, 06:21 PM   #2
AnnieinPA AnnieinPA is offline
Senior Member
(female)
 
Join Date: Aug 2004
Posts: 140
AnnieinPA HB User
Re: You must not take paxil...please

I am so sorry to hear about your suffering. I have been worried about this myself. I'm on Lexapro, but my husband and I wish to begin trying for children soon. Everytime that I try to taper off, it's AGONY. I agree with you that doctors have no idea about the withdrawal from these drugs. My psychiatrist told me to cut my pills in half for ten days and from then on, I'd be "good to go." Two days after stopping I was completely incapacitated. Bed-ridden, sick, completely anxious. It was like a 24 hour panic attack but darker. When will they start telling people about the dangers of these medications??
Are you feeling any better since it's been a week? I've heard that a small dose of prozac may help with the withdrawal and is relatively safe during pregnancy. I hope that you begin to feel better soon!